# SDR SWAA2020110928672

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,448 hours, 20,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN LOWER FLASHLIGHT NOT BLINKING RED INDICATION.  R & R FWD CABIN BOTTOM FLASHLIGHT BATTERY, PER AMM 25-64-00.
